Advertisement

What should I do in case of a desipramine overdose?

In case of a desipramine overdose, you should call your local poison control center right away and seek immediate medical help. Overdoses are very serious and should be treated as soon as possible. Overdoses of desipramine can cause widened pupils, tiredness, irregular heartbeats, vomiting, confusion, blurred vision, hallucinations, rapid changes in body temperature, muscle stiffness, convulsions, seizures or coma.

Continue Learning about Antidepressant

can tricyclic antidepressants help prevent migraine headaches ?
RealAgeRealAge
Tricyclic antidepressants, such as amitriptyline, are used successfully by some individuals for prev...
More Answers
how effective is nortriptyline for quitting smoking ?
Donna Hill Howes, RNDonna Hill Howes, RN
Studies show nortriptyline is about as effective as bupropion or nicotine replacement therapy, but n...
More Answers
what medications or supplements interact with amitriptyline ?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking a 5-HT3 antagonist, an antipsychotic, lithium, metaxalone, methylphenidate, metocl...
More Answers
what is nortriptyline ?
Donna Hill Howes, RNDonna Hill Howes, RN
Nortriptyline (Pamelor) is an antidepressant that can help people quit smoking. But it has not been ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.